How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Captain Your Own Question
Dr. Captain
Dr. Captain, Board Certified Physician
Category: Medical
Satisfied Customers: 751
Experience:  I have specialized in common problems for men, women, children, and the elderly.
72350808
Type Your Medical Question Here...
Dr. Captain is online now
A new question is answered every 9 seconds

Why do I keep getting a fungal infection between the but all

Customer Question

why do I keep getting a fungal infection between the but all the sudden
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: yes I just want second opinion I'm starting nystatin cream
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 8 days ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 8 days ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.

Customer: replied 8 days ago.
Ok thank you I do mixed martial arts brazkalisn jiu jitsy and work in hot pizzeria all the sudden it started happening 4 months ago I kinda had same thing g but dr have me bates and an I flex this time the doctor gave me nystatin cream a year ago I had a possible std contact but at my physical which was 7 months after the incident hiv and everything was negative
Expert:  Dr. Arun Phophalia replied 8 days ago.

The most common cause of recurrent fungal infections is moisture in the area. So keep the area dry and do not put any chemical like scents etc. Wear cotton underwear. If the Nystatin cream does not resolve the infection and there is recurrence, you may need oral anti fungal medicines; the recommended regimen is fluconazole 150 mg every other day for 3 doses, followed by weekly fluconazole 150-200 mg for 6 months.

Also apply the Nystatin cream for 7 days more once all the symptoms had gone. This will prevent the recurrence.

Please feel free for your follow up questions.I would be happy to assist you further, if you need any more information.Thanks for using Just Answer.
Customer: replied 8 days ago.
It cause me cause it says re accident fungal infections is hiv but I tested negative and it was 4th generation test
Expert:  Dr. Arun Phophalia replied 8 days ago.

Fungal infections are common in all the people and recurrent fungal infections are highly common in general population.

You should not worry at all about HIV especially with 4th generation test being negative.

It is privilege assisting you.

Expert:  Dr. Arun Phophalia replied 8 days ago.

Hello Tony,

Was this information helpful to you? I would be glad to answer any further questions. It is privilege assisting you.

Please let me know if you have further queries or unanswered questions.

Please consider a positive 5 star rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.

The rating button is on the left upper side of this thread.

Thank you.

Wishing you all the very best in life.

Customer: replied 8 days ago.
Can I ask you one more thing sir does this look like a rash forming or acne break out it is my forearm
Expert:  Dr. Arun Phophalia replied 8 days ago.

This is more likely to be acne break out. Do not treat it aggressively by local cream as it is likely to resolve spontaneously.

Customer: replied 2 day ago.
I have one more question for youis this red spot on my tongue Normal and does my tongue look normal thanks doctor
Expert:  Dr. Captain replied 2 day ago.

Hello, I’m Dr. Captain. It appears your previous expert has opted out. I have read your post and your query, and your entire conversation, including reviewing your images. I can imagine you must be quite concerned, and I’m glad you’ve decided to get information from the experts, instead of randomly online.

About me: I am a Family Medicine physician, trained and board-certified in the US with active licenses and certification, and 10 years of experience in Family Medicine, Internal Medicine, Pediatrics, and Obstetrics and Gynecology. I have advanced training in Integrative Medicine & Functional Medicine, Neurology, Cardiovascular Medicine, Gastroenterology, Endocrinology, and Psychiatry. I am also well-versed in Alternative Medicine. So far, 99.6% of the Justanswer community of customers has found my answers helpful, and I currently have the honor of being the highest rated clinician on the site! I will do my best to win over your approval as well!

Excellent Reviews: For your review, here is a direct link with my current ratings: http://www.justanswer.com/medical/expert-familydoctor/

Expert:  Dr. Captain replied 2 day ago.

To answer your direct question, the red spot on your tongue looks completely normal. Does not represent any fungal or infectious origin. Looks perfectly normal.

Expert:  Dr. Captain replied 2 day ago.

Based on different times of day, different diet changes (acidic, basic foods, other specific correlatives), the buds on the tongue can sometimes look more or less red

Expert:  Dr. Captain replied 2 day ago.

Are there any parts of our discussion about your posted question and the discussions and answers you've had that you feel are missing to meet our goal of a 5-star review from you?